# SDR WRLA2009151

- Difficulty date: May 23, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N740WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25700
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 65B0143019
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EO 08-3211-28 AD2001-17-25, THE LEFT WING GEAR AFT UPPER TRUNNION WAS FOUND TO BE CRACKED.  REMOVED AND REPLACED LEFT GEAR UPPER CYLINDER PER CMM 32-11-44.  REMOVED AND REPLACED LEFT WING GEAR ASSEMBLY PER AMM 32-11-01.
